On the computation of the cycle class map for nullhomologous cycles over the algebraic closure of a finite field
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 28 (1995) no. 1, pp. 1-50.
@article{ASENS_1995_4_28_1_1_0,
     author = {Schoen, Chad},
     title = {On the computation of the cycle class map for nullhomologous cycles over the algebraic closure of a finite field},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {1--50},
     publisher = {Elsevier},
     volume = {Ser. 4, 28},
     number = {1},
     year = {1995},
     doi = {10.24033/asens.1708},
     zbl = {0839.14004},
     mrnumber = {95j:14010},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1708/}
}
TY  - JOUR
AU  - Schoen, Chad
TI  - On the computation of the cycle class map for nullhomologous cycles over the algebraic closure of a finite field
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1995
DA  - 1995///
SP  - 1
EP  - 50
VL  - Ser. 4, 28
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1708/
UR  - https://zbmath.org/?q=an%3A0839.14004
UR  - https://www.ams.org/mathscinet-getitem?mr=95j:14010
UR  - https://doi.org/10.24033/asens.1708
DO  - 10.24033/asens.1708
LA  - en
ID  - ASENS_1995_4_28_1_1_0
ER  - 
%0 Journal Article
%A Schoen, Chad
%T On the computation of the cycle class map for nullhomologous cycles over the algebraic closure of a finite field
%J Annales scientifiques de l'École Normale Supérieure
%D 1995
%P 1-50
%V Ser. 4, 28
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1708
%R 10.24033/asens.1708
%G en
%F ASENS_1995_4_28_1_1_0
Schoen, Chad. On the computation of the cycle class map for nullhomologous cycles over the algebraic closure of a finite field. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 28 (1995) no. 1, pp. 1-50. doi : 10.24033/asens.1708. http://www.numdam.org/articles/10.24033/asens.1708/

[A1] J. Alperin, Local Representation Theory (Cambridge studies in advanced math., Vol. 11, Cambridge University press, Cambridge, 1986). | MR | Zbl

[A-M] M. F. Atiyah and I. G. Macdonald, Introduction to Commutative Algebra, Addison-Wesley, Reading Mass., 1969. | MR | Zbl

[B] S. Bloch, Algebraic cycles and values of L-functions (J. reine und angew. Math., Vol. 350, 1984, pp. 94-108). | EuDML | MR | Zbl

[B1] S. Bloch, Torsion algebraic cycles and a theorem of Roitman (Compositio Math. Vol. 39, 1979, pp. 107-127). | EuDML | Numdam | MR | Zbl

[B2] S. Bloch, Algebraic cycles and values of L-functions II (Duke Math. J., Vol. 52, 1985, pp. 379-397). | MR | Zbl

[Be] A. Beauville, Le nombre minimum de fibres singulières d'une courbe stable sur P1, in Séminaire sur les pinceaux de courbes de genre au moins deux, L. Szpiro ed. (Astérisque, Vol. 86, 1981, pp. 97-108). | Zbl

[Be2] A. Beauville, Les familles stables de courbes elliptiques sur P1 admettant quatre fibres singulières (C.R. Acad. Sci., Paris, n° 294, 1982, pp. 657-660). | MR | Zbl

[Be3] A. Beauville, Le groupe de monodromie des familles universelles d'hypersurfaces et d'intersections complètes, in H. Grauert ed., Complex analysis and algebraic geometry. Proc. Conf., Goettingen 1985 (Lect. Notes Math., n° 1194, pp. 8-18, Springer, New York, 1986). | MR | Zbl

[Bi-Ku] B. Birch and Kuyk, ed., Modular functions of one variable IV (Lect. Notes Math., n° 476, 1972). | MR | Zbl

[Co-Ra] J.-L. Colliot-Thélène and W. Raskind, K2-cohomology and the second Chow group (Math. Ann. n° 270, 1985, pp. 165-199). | MR | Zbl

[Co-S-S] J.-L. Colliot-Thélène, J.-J. Sansuc and C. Soulé, Torsion dans le groupe de Chow de codimension deux (Duke Math. J., Vol. 50, 1983, pp. 763-801). | MR | Zbl

[D] P. Deligne, Formes modulaires et représentations l-adiques (Séminaire Bourbaki n° 355, Lect. Notes in Math., Vol. 179, Springer Verlag, 1971, pp. 139-172). | Numdam | Zbl

[D2] P. Deligne, Variétés abéliennes ordinaires sur un corps fini (Inv. math., Vol. 8, 1969, pp. 238-243). | MR | Zbl

[Fu] W. Fulton, Intersection Theory (Ergeb. Math. Grenzgeb., Vol. 2, Springer-Verlag, 1984). | MR | Zbl

[Gro] B. Gross, Representation theory and the cuspidal group of X (p) (Duke Math. J., Vol. 54, 1987, pp. 67-75). | MR | Zbl

[Gr-D] A. Grothendieck, rédigé par P. DELIGNE, La classe de cohomologie associée à un cycle (SGA 4 1/2, Lect. Notes Math., n° 569, 1977, pp. 129-153). | MR | Zbl

[Grot] A. Grothendieck, Technique de descente et théorèmes d'existence en géométrie algébrique V. Les schémas de Picard : Théorèmes d'existence (Sém. Bourbaki n° 232, 1962). | Numdam | Zbl

[Ha] B. Harris, Homological versus algebraic equivalence in a Jacobian (Proc. Nat. Acad. Sci. U.S.A., Vol. 80, 1983, pp. 1157-1158). | MR | Zbl

[Ja] U. Jannsen, Mixed motives and algebraic K-theory (Lect. Notes Math., Vol. 1400, Berlin Heidelberg New York, Springer, 1990). | MR | Zbl

[La1] S. Lang, Sur les séries L d'une variété algébrique (Bull. Soc. Math. France, Vol. 84, 1956, pp. 385-407). | Numdam | MR | Zbl

[La2] S. Lang, Elliptic Functions, Addison-Wesley, London, 1973. | MR | Zbl

[Lau] G. Laumon, Homologie étale, in Séminaire de géométrie analytique, A. Douady and J.-L. Verdier ed. (Astérisque, Vol. 36-377, 1976, pp. 163-188). | MR | Zbl

[Lig] G. Ligozat, Courbes Modulaires de Genre 1 (Bull. Soc. Math. France, Vol. 43, Paris, 1975). | Numdam | MR | Zbl

[M-S] A. S. Merkur'Ev and A. A. Suslin, K-Cohomology of Severi-Brauer varieties and the norm residue homomorphism (Math. USSR Izvestiya, Vol. 21, 1983, pp. 307-340). | Zbl

[Mi] J. Milne, Etale Cohomology, Princeton University Press, Princeton, 1980. | MR | Zbl

[Mi2] J. Milne, Zero cycles on algebraic varieties in non-zero characteristic : Rojtman's theorem (Compositio Math., Vol. 47, 1982, pp. 271-287). | Numdam | MR | Zbl

[Mi3] J. Milne, Arithmetic Duality Theorems, Academic Press, Orlando, 1986. | MR | Zbl

[Mu] D. Mumford, Abelian Varieties, Oxford University Press, Oxford, 1970. | MR | Zbl

[Ne] J. Nekovář, Kolyvagin's method for Chow groups of Kuga-Sato varieties (Inv. Math., Vol. 107, 1992, pp. 99-125). | MR | Zbl

[Ogg] A. Ogg, Elliptic curves and wild ramification (Amer. J. Math., Vol. 89, 1967, pp. 1-21). | MR | Zbl

[Ra] W. Raskind, W., A finiteness theorem in the Galois Cohomology of algebraic number fields (Trans. AMS, Vol. 303, 1987, pp. 743-749). | MR | Zbl

[Ro] J. Roberts, Chow's moving lemma, in Algebraic Geometry, F. Oort ed., Wolters-Noordhoff Publ. Groningen, 1972, pp. 89-96. | MR

[Roi] A. A. Roitman, The torsion of the group of 0-cycles modulo rational equivalence (Ann. of Math., Vol. 111, 1980, pp. 553-569). | MR | Zbl

[Sch-BB] C. Schoen, Complex multiplication cycles and the conjecture of Beilinson and Bloch (Trans. A.M.S., Vol. 339, 1993, pp. 87-115). | MR | Zbl

[Sch-CM] C. Schoen, Complex multiplication cycles on elliptic modular threefolds (Duke Math J., Vol. 53, 1986, pp. 771-794). | MR | Zbl

[Sch-FP] C. Schoen, On fiber products of rational elliptic surfaces with section (Math. Z., Vol. 197, 1988, pp. 177-199). | MR | Zbl

[Sch-MR] C. Schoen, On certain modular representations in the cohomology of algebraic curves (J. of Algebra, Vol. 135, 1990, pp. 1-18). | MR | Zbl

[Sch-T] C. Schoen, Some examples of torsion in the Griffiths group (Math. Ann., Vol. 293, 1992, pp. 651-679). | MR | Zbl

[Se1] J. P. Serre, Linear representations of finite groups (Graduate Texts in Math., Vol. 42, Springer-Verlag, New York, 1977). | MR | Zbl

[Se2] J. P. Serre, Local Fields (Graduate Texts in Math., Vol. 67, Springer-Verlag, New York, 1979). | MR | Zbl

[Sh] G. Shimura, On elliptic curves with complex multiplication as factors of Jacobians of modular function fields (Nagoya Math. J., Vol. 43, 1971, pp. 199-208). | MR | Zbl

[Sh2] G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Princeton University Press, 1971. | Zbl

[Si1] J. Silverman, The Arithmetic of elliptic curves, Springer Verlag, 1986. | MR | Zbl

[So] C. Soulé, Groupes de Chow et K-théorie de variétés sur un corps fini (Math. Ann., Vol. 268, 1984, pp. 317-345). | MR | Zbl

[St] J. Steenbrink, Limits of Hodge structures (Invent. Math. Vol. 31, 1976, pp. 229-257). | MR | Zbl

[Ste] N. M. Stephens, The diophantine equation x3 + y3 = Dz3 and the conjectures of Birch and Swinnerton-Dyer (J. reine angew. Math., Vol. 231, 1968, pp. 121-162). | MR | Zbl

[Su] N. Suwa, Sur l'image de l'application d'Abel-Jacobi de Bloch (Bull. Soc. math. France, Vol. 116, 1988, pp. 69-101). | Numdam | MR | Zbl

[Ta1] J. Tate, Relations between K2 and Galois cohomology (Invent. Math., Vol. 36, 1976, pp. 257-274). | MR | Zbl

[Ta2] J. Tate, Classes d'isogénie des variétés abéliennes sur un corps fini (d'après Honda) (Sém. Bourbaki, n° 352, 1968). | Numdam | Zbl

[Ta3] J. Tate, Endomorphisms of Abelian Varieties (Inv. Math., Vol. 2, 1966, pp. 134-144). | MR | Zbl

[Wa] W. Waterhouse, Abelian varieties over finite fields (Ann. Sci. École Norm. Sup., n° 2, 1969, pp. 521-560). | Numdam | MR | Zbl

[Za] J. G. Zarhin, Endomorphisms of abelian varieties over fields of finite characteristic (Math. USSR Izvest., Vol. 9, 1975, pp. 255-260). | MR | Zbl

Cited by Sources: